Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

How is retrograde ejaculation prevented ?

User rating for this question
Very Good
Answered by
Practicing since : 1992
Answered : 47 Questions
I am 38 year old male .I seem to have semen in my urine.Last night I had sex with my girl friend and had a painful ejaculation but it was grate .Then my girlfriend said that I did not ejaculate in her has she was dry and when she went the lo she said that she did not notice any semen of fluids .At lunch time I went to urinate ,I battled to urinate and it felt like lumps where coming out and it was hard to pass urine .I used a glass cup and urinated into and noticed that there was semen in the urine and the urine is dark.My bladder feel full and feel inflamed I think .Can you help me
Posted Mon, 7 May 2012 in Men Sexual Problems
Answered by Dr. Chandan Choudhary 18 hours later

Thanks for writing to me.

You have provided with good information but I would like to know a few more things as this would help me in suggesting you better.

Also,You have a feature to upload the reports / image by yourself at the right side of the query page, please utilize that so that I can answer your queries better.

Please send me your following reports:

1. Urine routine, microscopy & culture sensitivity.

2. Ultrasound of the abdomen or KUB region if any. (as there is history of renal stones and bladder infection).

3. Did you have similar problem in your past?

4. Do you pass urine regularly?

5. Is there any other medical illnesses that you suffer from?

6. Please describe more about the problem.

As of now it appears that it may be because of retrograde ejaculation because of sinutab.

Please drink a lot of water, take antibiotics according to culture report and antiinflammatory drugs for 7 days.

Better avoid intercourse/masturbation for a couple of days.

Awaiting your response.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor